# SDR USAA2011101100022

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,544 hours, 38,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CORROSION ON FRAME SHEAR TIE AT BS 847 BETWEEN S26R TO S27R.  REPAIRED FRAME SHEAR TIE AT BS 847 BETWEEN S26R TO S27R IAW EA 103419.
